# SDR REXA2018070300584

- Difficulty date: June 15, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PANEL LAND 540BB HAS FRETTING CORROSION. REPAIRED LEFT WING ACCESS PANEL LAND 540BB IAW REO 601R-57-21-030.
